# SDR DALA1222176309

- Difficulty date: April 9, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 93,293 hours, 11,431 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE EMERGENCY FLOOR LIGHTS AT SEATS 51ABC TO 64ABC WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY FLOOR LIGHTS.  SYSTEM OPERATION WAS NORMAL AFTER THE LIGHTS WERE REPLACED.
